# SDR 99T64R346AR

- Difficulty date: June 7, 1999
- Submitted: May 5, 2000
- Operation: Air carrier
- Aircraft: N1808E
- Make and model: Doug DC-8-62
- Aircraft serial: 46105
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Damaged
- Location: Lt & Rt Siderail
- Part time: 65,019 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLEAN INSPECT REPAIR AS NECESSARY ALL SIDE RAIL SYSTEM.  CUT OUT DAMAGED AREAS FABRICATED ANGLE TIERNAY AND INSTALLED PER AS 11040.  (M)
